# SDR ASAA0944340

- Difficulty date: January 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659676
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION FWD OF STA 727D BETWEEN STR 26R STR 27L.  REPAIRED FRAME STA 727D BETWEEN STR 26R STR 27L IAW SRM 53-00-07 REPAIR 7/10.
